World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Random Matrices: Theory and Applications cover

Volume 02, Issue 01 (January 2013)

Research Articles
No Access
ON THE UNIVERSALITY OF THE DISTRIBUTION OF THE GENERALIZED EIGENVALUES OF A PENCIL OF HANKEL RANDOM MATRICES
  • 1250014

https://doi.org/10.1142/S2010326312500141

Research Articles
No Access
ON FINITE RANK DEFORMATIONS OF WIGNER MATRICES II: DELOCALIZED PERTURBATIONS
  • 1250015

https://doi.org/10.1142/S2010326312500153

Research Articles
No Access
LARGE DEVIATIONS FOR A NON-CENTERED WISHART MATRIX
  • 1250016

https://doi.org/10.1142/S2010326312500165

Research Articles
No Access
LOW ENTROPY OUTPUT STATES FOR PRODUCTS OF RANDOM UNITARY CHANNELS
  • 1250018

https://doi.org/10.1142/S2010326312500189